Skip to main content

Advil Ibuprofen Liquid-Gel 200mg

  • 40 ct

Log In to Add to Cart
Description

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day.The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief (2) and the #1-selling pain reliever among over-the-counter medications (1). Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart.(1) Based on OTC sales (2) Based on a survey of doctors

Why Buy?
  • Advil is the world’s #1-selling over-the-counter pain reliever.
  • Advil Liqui-Gels provide liquid fast pain relief for headaches, back pain, and muscle pain.
  • No other OTC pain reliever has been proven to work faster, stronger or longer on tough pain than Advil.
  • The medicine in Advil relieves pain at the site of inflammation.
Instruction
  1. Directions• do not take more than directed• the smallest effective dose should be used• adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 capsule, 2 capsules may be used• do not exceed 6 capsules in 24 hours, unless directed by a doctor• children under 12 years: ask a doctor Other Information• each capsule contains: potassium 20mg• read all warnings and directions before use. Keep carton.• store at 20–25degC (68–77degF)• avoid excessive heat above 40degC (104degF)

UPC: 0305730169300

Active Ingredients (in Each Capsule)...PurposeSolubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)*...Purpose: Pain Reliever/Fever Reducer (Present as the Free Acid and Potassium Salt) *Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsFD&C Green No. 3, Gelatin, Lecithin (Soybean), Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098